MathSciNet Relay Station
MathSciNet bibliographic data
MR1942256 (2003k:20010) 20C20
Hiss, Gerhard; Malle, Gunter Corrigenda: "Low-dimensional representations of quasi-simple groups'' [LMS J. Comput. Math. 4 (2001), 22–63; MR1835851 (2002b:20015)]. LMS J. Comput. Math. 5 (2002), 95–126 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement